A stochastic theory of community food webs iii. predicted and observed lengths of food chains

J. E. Cohen, F. Briand, C. M. Newman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)317-353
Number of pages37
JournalProceedings of the Royal Society B: Biological Sciences
Volume228
Issue number1252
DOIs
StatePublished - 1986

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Environmental Science(all)
  • Agricultural and Biological Sciences(all)

Cite this